# SDR QR9R2024092400001

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724419828
- Aircraft time: 3,007 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: B521M3262101
- Condition: Off Track
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE AT GROUND IDLE SETTING UP FOR FLIGHT, RIGHT SLIDING DOOR FELL OFF. REPLACED CAR CENTER R/H IAW AMM 52-13-00, 4-3.
